MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY 6F, MPD 90CM; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY 6F, MPD 90CM; PERCUTANEOUS CATHETER
Model Number 670-258-90
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the tip of a 90cm 6f envoy catheter (67025890, 30157371) cracked.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr is to include the additional event information received on 4/26/2020.The additional event information resulted in a change in the reportability of this complaint.Therefore, it has been deemed not reportable.No further reports will be forthcoming.Section b5: additional information received indicated that there was a kinked and not a crack on the tip.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 30157371 number, and no non-conformances related to the reported complaint condition were identified.

Brand Name
ENVOY 6F, MPD 90CM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9986121
Report Number3008114965-2020-00127
Device Sequence Number3896370
Product Code DQY
UDI-Device Identifier10886704031758
UDI-Public10886704031758
Combination Product (Y/N)N
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number670-258-90
Device Catalogue Number67025890
Device Lot Number30157371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer04/26/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1